# SDR AALA202505192967

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 41,463 hours, 17,762 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Overtemp
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON THE TAKEOFF ROLL, ENGINE 2 EXCEED THE EGT LIMITS FOR 45 SECONDS TO ONE MINUTE AND WAS AT APPROXIMATELY 1,000 CELSIUS. NUMBER 1 ENGINE STAYED WITHIN LIMITS. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHL. ENGINE NUMBER 2 LOWER RIGHT EGT PROBE REPLACED PER AMM 77-21-01 DUE TO READING 250 DEGREES HIGH. SATISFACTORY POWER ASSURANCE RUN ACCOMPLISHED PER J/C 08L40072006.
